You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analysis of Irregular Two-Dimensional Distributions of Consumer Buying Choices
Purnell H. Benson
Journal of Marketing Research
Vol. 3, No. 3 (Aug., 1966), pp. 279-288
Published by: American Marketing Association
Stable URL: http://www.jstor.org/stable/3149904
Page Count: 10
You can always find the topics here!Topics: Distribution functions, Coordinate systems, Mathematical independent variables, Product choice, Mathematical intervals, Statistical median, Consumer spending, Mathematical functions, Market prices, Prices
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This article develops and applies a solution for mathematically describing two-dimensional distributions of buying choices. The procedure applies the modified lognormal function which is advocated for analyzing irregular one-dimensional distributions. The result, in the form of a sales dot diagram, is a useful management tool.
Journal of Marketing Research © 1966 American Marketing Association